American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] M. Blomgren and W. Chachólski. On the classification of fibrations. Trans. Amer. Math. Soc. 367 (2015) 519-557.
Abstract, references, and article information   
View Article: PDF

[2] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF

[3] Ramón J. Flores. Nullification and cellularization of classifying spaces of finite groups. Trans. Amer. Math. Soc. 359 (2007) 1791-1816. MR 2272149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Natàlia Castellana, Juan A. Crespo and Jérôme Scherer. Postnikov pieces and $B\mathbb{Z}/p$-homotopy theory. Trans. Amer. Math. Soc. 359 (2007) 1099-1113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carles Casacuberta and Javier J. Gutiérrez. Homotopical localizations of module spectra. Trans. Amer. Math. Soc. 357 (2005) 2753-2770. MR 2139526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Donald Yau. On adic genus and lambda-rings. Trans. Amer. Math. Soc. 357 (2005) 1341-1348. MR 2115369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kathryn Hess and Paul-Eugène Parent. Emergence of the Witt group in the cellular lattice of rational spaces. Trans. Amer. Math. Soc. 354 (2002) 4571-4583. MR 1926889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kevin P. Knudson. Correction to ``Relative Completions of Linear Groups over ${\mathbb Z}[t]$ and ${\mathbb Z}[t,t^{-1}]$''. Trans. Amer. Math. Soc. 353 (2001) 3833-3834. MR 1837261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel C. Isaksen. A model structure on the category of pro-simplicial sets. Trans. Amer. Math. Soc. 353 (2001) 2805-2841. MR 1828474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Mislin and G. Peschke. Central extensions and generalized plus-constructions. Trans. Amer. Math. Soc. 353 (2001) 585-608. MR 1804509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. K. Bousfield. On the telescopic homotopy theory of spaces. Trans. Amer. Math. Soc. 353 (2001) 2391-2426. MR 1814075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kevin P. Knudson. Relative completions of linear groups over $\mathbb{Z}[t]$ and $\mathbb{Z}[t,t^{-1}]$. Trans. Amer. Math. Soc. 352 (2000) 2205-2216. MR 1641103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert D. Thompson. The $L_2$-localization of $W(n)$. Trans. Amer. Math. Soc. 350 (1998) 1931-1944. MR 1467475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kathryn Lesh. Hybrid spaces with interesting cohomology . Trans. Amer. Math. Soc. 347 (1995) 3247-3262. MR 1316857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Peschke. Localization and genus in group theory . Trans. Amer. Math. Soc. 347 (1995) 155-174. MR 1270668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Martin Bendersky and Donald M. Davis. $3$-primary $v\sb 1$-periodic homotopy groups of $F\sb 4$ and $E\sb 6$ . Trans. Amer. Math. Soc. 344 (1994) 291-306. MR 1231069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Samuel B. Smith. Rational homotopy of the space of self-maps of complexes with finitely many homotopy groups . Trans. Amer. Math. Soc. 342 (1994) 895-915. MR 1225575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Barry Jessup. Probing L-S category with maps . Trans. Amer. Math. Soc. 339 (1993) 351-360. MR 1112375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carles Casacuberta and Georg Peschke. Localizing with respect to self-maps of the circle . Trans. Amer. Math. Soc. 339 (1993) 117-140. MR 1123451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. K. Bousfield. On the $p$-adic completions of nonnilpotent spaces . Trans. Amer. Math. Soc. 331 (1992) 335-359. MR 1062866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Norio Iwase. A continuous localization and completion . Trans. Amer. Math. Soc. 320 (1990) 77-90. MR 1031978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jesper Michael Møller. Nilpotent spaces of sections . Trans. Amer. Math. Soc. 303 (1987) 733-741. MR 902794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Harold M. Hastings. An idempotent completion functor in homotopy theory . Trans. Amer. Math. Soc. 287 (1985) 387-402. MR 766226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nicholas J. Kuhn. Suspension spectra and homology equivalences . Trans. Amer. Math. Soc. 283 (1984) 303-313. MR 735424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sara Hurvitz. The genus of a map . Trans. Amer. Math. Soc. 264 (1981) 1-28. MR 597863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. P. May. Fibrewise localization and completion . Trans. Amer. Math. Soc. 258 (1980) 127-146. MR 554323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Timothy Lance. Local $H$-maps of classifying spaces . Trans. Amer. Math. Soc. 254 (1979) 195-215. MR 539915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1